Affiliation: Temple University
- Anaphylactic reaction to a dietary supplement containing willow barkJoseph I Boullata
School of Pharmacy, Temple University Health Sciences Center, Philadelphia, PA 19140 5101, USA
Ann Pharmacother 37:832-5. 2003..To report a case of anaphylaxis resulting from the use of a willow bark-containing dietary supplement in a patient with a history of an aspirin allergy...
- Natural health product interactions with medicationJoseph Boullata
Temple University School of Pharmacy, Philadelphia, PA 19140, USA
Nutr Clin Pract 20:33-51. 2005..Although drug-drug interactions have been widely recognized, supplement-drug interactions may be as important to recognize, report, and manage...
- An approach to evaluating drug-nutrient interactionsCristina A Santos
School of Pharmacy, Temple University, Philadelphia, Pennsylvania 19140, USA
Pharmacotherapy 25:1789-800. 2005..Furthermore, full consideration by pharmacists of all possible interactions of the drug regimens used in practice can allow for improved patient care...